Previous |  Up |  Next


Title: On a Certain Type of Decompositions of Complete Graphs into Factors with Equal Diameters (English)
Author: Palumbíny, Daniel
Language: English
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 22
Issue: 3
Year: 1972
Pages: 235-242
Category: math
MSC: 05C35
MSC: 05C99
idZBL: Zbl 0247.05160
idMR: MR0351894
Date available: 2009-09-25T08:18:52Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] HARARY F.: Graph theory.Addison-Wesley, Reading, Massachusetts 1969. Zbl 0196.27202, MR 0256911
Reference: [2] BOSÁK J., ROSA A., ZNÁM Š.: On decompositions of complete gгaphs into factors with given diameters.In: Theory of graphs. Pгoceedings of the Colloquium held at Tihany, Hungaгy, September 1966, Akadémiai Kiadó, Budapest, 1968, 37-56.
Reference: [3] BOSÁK J., ERDŐS P., ROSA A.: Decompositions of complete graphs into factors with diameter two.Mat. Čas. 21, 1971, 14 - 28. MR 0321798


Files Size Format View
MathSlov_22-1972-3_8.pdf 1.146Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo